# SDR 95ZZZM49

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Inbd Aileron
- Part time: 51,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE LEFT INBOARD AILERON, P/N 65B001173, 5 INCH AREA CRACKED TO HONEYCOMB.  REPAIRED IAW BOEING SRM 51-40-09 TABLE 1.  TOTAL CYCLES 18,248.
